ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Irregular elliptic regional problem degenerating on border

D.I. Boyarkin1

AnnotationIn work the irregular regional problem for the elliptic equation is considered. Aprioristic estimations for the decision of a problem are received. At research methods of the functional analysis and geometry of smooth varieties are used
Keywordselliptic operators, smooth variety, transformation Fourier, condition Lopatinsky

1Docent of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk;

Citation: D.I. Boyarkin , "[Irregular elliptic regional problem degenerating on border]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:1 (2011) 51–54 (In Russian)